# SDR DL73K000660

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 36,304 hours, 30,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69781638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE WEB OF STRINGER R18A SIMILAR TO THOSE NOTED IN S/B 737-53-1170.  THE S/B REPAIR WAS INSTALLED PER ERA 334260-14 AT HMV.
